# SDR SIMA200417005

- Difficulty date: June 18, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE FORWARD FLOOR PROXIMITY EMERGENCY LIGHT STRIPS WERE FOUND TO BE INOPERATIVE.  AIRCRAFT WAS FERRIED TO ORD FOR REPAIRS.  MAINTENANCE REPLACED THE FORWARD FLOOR STRIP IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
